# SDR FDEA201206082158

- Difficulty date: June 8, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 37,613 hours, 31,498 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: A2557158700000
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD 162HF HAS IMPACT DAMAGE OVER 50 PERCENT OF PANEL.  FABRICATED REPLACEMENT FLOORBOARD IAW DWG SRZ 25-005 REV J, REF DWG SRZ 25-011.
